# SDR UALA2013012800516

- Difficulty date: January 27, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 40,889 hours, 16,814 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Panel
- Condition: Unsecure
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW LOOSE IN FRONT OF CAPTAINS WINDSHIELD.  PANEL STICKING UP.  SECURED SCREW.
